Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Reply to Fatigue/Anemia
Jun 11, 1998

Dear J.B.

I read your recent response to the "Fatigue/Depression" questioner and wanted to let you know of my experience. I noticed this individual was taking Remeron. I would bet that is the cause of his fatigue. I had decent energy levels and recently went on Remeron and could hardly get out of bed. I stopped it and my energy came back. Re-started it and I was back to being totally drained. One of the side effects of this drug is increased appetite, which is good for HIV, but another side effect is fatigue, increased sleep patterns and a general feeling of being "out of it." It does not happen to everyone, but when it does, you can really feel a difference. Have him discuss other options with his physician. I changed drugs and got my energy back and feel good again.

Response from Mr. Molaghan

Hello

Thanks for your feedback and also for sharing your experience with Remeron. I'm glad you were able to identify the source of your fatigue and get your energy level back. I recently heard from Mike again with some additional information. I'll alert him to your letter. Thanks for the information on Remeron. Indeed, in clinical trials, somnolence was a reported side effect in 59% of participants. Although the medication is quite successful in treating depression, it may contribute to symptoms of fatigue in many patients.


Previous
Ritalin for fatigue?
Next
Fatigue/depression - Mike M.

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement